# SDR SWIA20230207

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 43,253 hours, 28,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA R/H UPPER FITTING IS DAMAGED. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
